# SDR DALA2018120376987

- Difficulty date: November 26, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 INITIAL INSPECTION: BENDED FRAME STA 1500 BTW S-26L AND S-27L AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: REF NRC 00122 REMOVED DAMAGE PER B757 SRM, INSPECTED AND NO CRACKS WER FOUND. REPAIRED PER B757 SRM. (0841539)
